# SDR ARWA20080203

- Difficulty date: February 13, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 71,957 hours, 17,579 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 8DJ175LXP2
- Part serial: J0119
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

NR 2 ENGINE NO EGT INDICATOR FOUND ON POINTER OR DIGITAL READ OUT ON ENGINE START, ALL OTHER PARAMETERS NORMAL START.  SHUTDOWN ENGINE.  REMOVED AND REPLACED EGT INDICATOR CHECKED GOOD IN ACCORDANCE WITH M/M 77-20-00 AND M/M 71-00-00.
